Hail, Wayne
- When
- July 17, 3:18 PM EST to 3:19 PM EST
- Where
- Wayne County, 0.69 mi N of Greens Fork
- Measured
- 1 in hail
- Reported by
- SHAVE Project
- Coordinates
- 39.890, -85.050
A warm and moist air mass overspread the region in the wake of a warm front that had lifted through the area. This allowed for scattered thunderstorms to develop across the Ohio Valley through the afternoon hours.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILN wrote it up.
A warm and moist air mass overspread the region in the wake of a warm front that had lifted through the area. This allowed for scattered thunderstorms to develop across the Ohio Valley through the afternoon hours. The storms continued into the evening hours, resulting in localized flash flooding.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 17, 3:14 PM EST, 4 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT FRI JUL 17 2015
.SYNOPSIS...
HOT AND HUMID CONDITIONS WILL EXIST THROUGH THE WEEKEND AS A VERY
MOIST AIRMASS COMBINES WITH TEMPERATURES INTO THE LOWER 90S.
SHOWERS AND STORMS THIS EVENING COULD BE STRONG TO SEVERE ACROSS
THE OHIO VALLEY...WITH DRIER CONDITIONS EXPECTED SATURDAY. MORE
STRONG SHOWERS AND STORMS WILL BE POSSIBLE ON SUNDAY WITH THE
APPROACH OF A WEAK COLD FRONT.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
VERY UNSTABLE BUT WEAKLY SHEARED AIRMASS HAS MOVED INTO MUCH OF
THE FORECAST AREA THIS AFTERNOON IN WAKE OF WARM FRONT THAT HAS
ACCOMPANIED MODEST S/W TROUGH ACROSS THE UPPER GREAT LAKES. MLCAPE
IN EXCESS OF 2500 J/KG BUT WITH EFFECTIVE SHEAR VALUES AROUND
25KTS. DECREASING FORCING FOR ASCENT WITH TIME THIS EVENING PUTS
STORM COVERAGE IN QUESTION BEYOND CURRENT SCT VERY STRONG/LOCALLY
SEVERE UPDRAFTS. EVOLVING/MERGING COLD POOLS WILL LIKELY DRIVE A
FEW CLUSTERS E/SE INTO STRONGLY BUOYANT AIRMASS OVER SWRN OH/SERN
IND...PERHAPS INTO EXTREME NRN KY LATER THIS EVENING. MAIN THREAT
WILL BE WIND AND PERHAPS SOME LARGE HAIL BUT FREEZING LAYER VERY
HIGH. GUIDANCE HAS NOT HANDLED THESE STORMS WELL AT ALL TODAY THUS
VERY MUCH USING SATELLITE/RADAR TRENDS FOR FORECAST THROUGH EARLY
THIS EVENING.
HEAT INDICES THIS AFTERNOON NEARED 100F IN SOME LOCATIONS AND A
SPECIAL WEATHER STATEMENT REMAINS IN EFFECT THROUGH THE EVENING
FOR THIS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
EXPECT A MORE QUIET DAY ON SATURDAY AS HEIGHTS RISE OVER THE OHIO
VALLEY. EXTREMELY WARM AND HUMID CONDITIONS WITH TEMPERATURES INTO
THE LOWER 90S WITH DEW POINTS INTO THE LOWER AND MIDDLE 70S.
EXPECT WIDESPREAD HEAT INDICES FROM 100 TO 104F AND THUS A HEAT
ADVISORY HAS BEEN ISSUED FOR MUCH OF THE FORECAST AREA SAVE FOR
EASTERN PORTIONS OF CENTRAL OHIO WILL BE MORE MARGINAL.
CAN/T RULE OUT A ISOLD UPDRAFT IN PEAK HEATING BUT JUST NOT SEEING
MUCH OF A FORCING MECHANISM. WILL CONTINUE WITH DRY FORECAST FOR
NOW.
SPECIAL HEAT CRITERIA FOR HAMILTON COUNTY NECESSITATES A HEAT
WARNING IF THE HEAT INDEX IS 100 OR GREATER FOR AT LEAST TWO
CONSECUTIVE DAYS. THERE/S ENOUGH CONFIDENCE THAT THIS WILL OCCUR
SO HAVE UPGRADED HAMILTON COUNTY WATCH TO A WARNING...AND
SURROUNDED THIS WARNING WITH A HEAT ADVISORY WHERE HEAT INDICES ON
SUNDAY SHOULD MAKE IT BACK ABOVE 100F.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
A COLD FRONT WILL APPROACH FROM THE NORTHWEST SUNDAY AND WILL SEE
INCREASED POTENTIAL FOR WARM SECTOR SHOWERS EARLY...THEN MORE
WIDESPREAD SHOWERS AND THUNDERSTORMS IN THE LATE DAY AND EVENING AS
THE FRONT CROSSES. THE FRONT WILL LAY OUT A BOUNDARY OVER KENTUCKY
WHICH MAY PERMIT CONTINUED SHOWERS AND POSSIBLY THUNDERSTORMS ALONG
IT ON MONDAY.
AFTER SUNDAY MORNING MIN TEMPS IN THE MIDDLE AND UPPER 70S...HIGHS
IN THE LOW 90S WARRANT A HEAT HEADLINE GENERALLY SOUTH-SOUTHWEST OF
METRO CINCINNATI WITH APPARENT TEMPS EXCEEDING 100.
MONDAY THROUGH TUESDAY NIGHT MAY SEE SOME SHOWERS ALONG AND SOUTH OF
THE OHIO RIVER AS THE BOUNDARY LINGERS OVER KY AND A WEAK
CIRCULATION NOSES TOWARDS EASTERN KENTUCKY.
CLOUD COVER WITH ASSOCIATED STORMS IN THE SOUTH WILL LIMIT HIGH
TEMPERATURES BUT THERE WILL LIKELY NOT BE MUCH RELIEF AS OVERNIGHT
LOWS LINGER IN THE UPPER 60S FOR MOST LOCATIONS. NORTH OF THE I-70
CORRIDOR MAY SEE SOME NIGHTTIME CLEARING AND COULD DROP TO THE LOWER
60S WITH SLIGHTLY LESS HUMID AIR WORKING IN ON NORTHERLY WINDS.
A BROAD HIGH PRESSURE CENTER OVER THE GREAT LAKES SHOULD PUSH A
DRIER AIRMASS OVER THE REGION FOR THE END OF THE WEEK. MODELS ARE
SHOWING LARGE PATTERN DIFFERENCES STARTING THURSDAY AND CONFIDENCE
DECREASES SIGNIFICANTLY THEREAFTER. WENT TOWARDS THE DRIER AND
SLIGHTLY COOLER SOLUTION.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A WARM FRONT WAS TRYING TO PIVOT NORTHEAST THROUGH THE REMAINDER
OF THE REGION THIS AFTERNOON. SCATTERED SHOWERS AND STORMS ARE
STILL OCCURRING IN ITS VICINITY NEAR THE KCMH/KLCK TAF SITES.
FOR THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING...MODELS ARE
STRUGGLING ON HOW CONVECTION WILL EVOLVE AND PROPAGATE. SATELLITE
AND RADAR INDICATE THAT CONVECTION IS TRYING TO DEVELOP IN THE
WARM SECTOR ACROSS INDIANA ALONG OLD OUTFLOW BOUNDARIES. IF THESE
CAN GET GOING IN A MARGINAL SHEAR DEEP SHEAR ENVIRONMENT BUT
FAIRLY HIGH INSTABILITY ENVIRONMENT...THEN THE THREAT FOR
SCATTERED STORMS WILL CONTINUE AT THE TAF SITES AT LEAST THROUGH
SUNSET. EXCEPT FOR CURRENT STORMS AT KCMH AT THIS ISSUANCE...STILL
DO NOT HAVE CONFIDENCE TO PUT TEMPO GROUPS WITH TSRA AT THE
REMAINING TAF SITES. WILL STICK WITH VCTS/CB FOR NOW AND MONITOR
DEVELOPMENT.
FOR TONIGHT...SURFACE WIND FLOW WILL RELAX AND DECOUPLE. SCATTERED
CONVECTION WILL WANE OVERNIGHT WITH THE LOSS OF HEATING. WE WILL
LIKELY SEE POCKETS OF MVFR MIST AT SOME TERMINALS WITH IFR
VISIBILITIES POSSIBLE AT KLUK.
ON SATURDAY...MID LEVEL RIDGE AXIS WILL POKE NORTHEAST INTO THE
OHIO VALLEY. AM NOT SEEING ANY REAL TRIGGERING MECHANISMS TO
INITIATE THUNDERSTORMS IN THE HOT AND HUMID AIRMASS. THUS...FEEL
ANY CONVECTION WILL BE DIURNALLY DRIVEN...DISORGANIZED...AND
AROUND THE 20 PERCENT PROBABILITY. THIS IS TOO SMALL TO PLACE IN
THE TAFS AT THIS TIME.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY THROUGH TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR OHZ026-034-
035-042>046-051>055-060>064-072-073-079>082-088.
HEAT ADVISORY FROM NOON SATURDAY TO 8 PM EDT SUNDAY FOR OHZ070-
071-078.
EXCESSIVE HEAT WARNING FROM NOON SATURDAY TO 8 PM EDT SUNDAY
FOR OHZ077.
KY...HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR KYZ097>100.
HEAT ADVISORY FROM NOON SATURDAY TO 8 PM EDT SUNDAY FOR
KYZ089>096.
IN...HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR INZ050-058-
059.
HEAT ADVISORY FROM NOON SATURDAY TO 8 PM EDT SUNDAY FOR INZ066-
073>075-080.
&&
SYNOPSIS...BINAU
NEAR TERM...BINAU
SHORT TERM...BINAU
LONG TERM...FRANKS
AVIATION...HICKMANHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1248 PM EDT FRI JUL 17 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-181000- WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD- 1248 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COMBINATION OF HIGH TEMPERATURES IN THE LOWER 90S AND HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES TO AROUND 100 DEGREES SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. INZ066-073>075-080-KYZ089>100-OHZ070>074-078>082-088-181000- FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 1248 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG...WITH PERHAPS AN ISOLATED SEVERE STORM. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY CAUSE SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COMBINATION OF HIGH TEMPERATURES IN THE LOWER 90S AND HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES TO AROUND 100 DEGREES SATURDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ077-181000- HAMILTON- 1248 PM EDT FRI JUL 17 2015 ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG...WITH PERHAPS AN ISOLATED SEVERE STORM. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY CAUSE SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND GST KCMH PORT COLUMBUS APT 40.00N 82.89W
07/17/2015 M51 MPH FRANKLIN OH ASOS
&&
BUTNERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 215 PM EDT FRI JUL 17 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-042-043-051>053- 060>062-070>072-077>082-088-172200- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-DARKE-SHELBY-MIAMI-CHAMPAIGN- CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...BATESVILLE...MILAN...VERSAILLES...OSGOOD...BRIGHT... LAWRENCEBURG...HIDDEN VALLEY...GREENDALE...AURORA...DILLSBORO... RISING SUN...PATRIOT...CARROLLTON...VEVAY...WARSAW...FLORENCE... BURLINGTON...OAKBROOK...COVINGTON...ERLANGER...INDEPENDENCE... NEWPORT...FORT THOMAS...ALEXANDRIA...HIGHLAND HEIGHTS... BELLEVUE...OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE... FALMOUTH...BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...CELINA...COLDWATER...GREENVILLE... SIDNEY...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN... XENIA...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON... LEBANON...LANDEN...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CINCINNATI...MILFORD...SUMMERSIDE...MOUNT CARMEL... MOUNT REPOSE...WITHAMSVILLE...MULBERRY...DAY HEIGHTS... GEORGETOWN...MOUNT ORAB...RIPLEY...ABERDEEN...HILLSBORO... GREENFIELD...WEST UNION...MANCHESTER...PEEBLES...SEAMAN... WINCHESTER...PIKETON...PORTSMOUTH...WHEELERSBURG 215 PM EDT FRI JUL 17 2015 ...HOT AND HUMID CONDITIONS THIS AFTERNOON... A WARM AND MOIST SOUTHWEST FLOW BEHIND A WARM FRONT WILL BRING HOT AND HUMID CONDITIONS TO PARTS OF INDIANA...OHIO AND KENTUCKY THIS AFTERNOON. THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDEX VALUES FROM 95 TO 100 DEGREES. THOSE SUSCEPTIBLE TO THE HEAT...SUCH AS THE ELDERLY AND YOUNG CHILDREN...SHOULD DRINK PLENTY OF FLUIDS. SEEK SHADED LOCATIONS OR AIR CONDITIONED FACILITIES IF POSSIBLE. REMEMBER TO ALSO CHECK ON OUTDOOR PETS.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
226 PM EDT FRI JUL 17 2015
OHZ043-051-052-171900-
SHELBY OH-MIAMI OH-CHAMPAIGN OH-
226 PM EDT FRI JUL 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI AND NORTHWESTERN CHAMPAIGN COUNTIES UNTIL 300 PM
EDT...
AT 226 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SIDNEY...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...ST. PARIS...FLETCHER...LOCKINGTON...PLATTSVILLE...
ROSEWOOD...CARYSVILLE...WESTVILLE...BALLOU...MILLERSTOWN AND KISER
LAKE STATE PARK.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4014 8430 4030 8419 4023 8384 4012 8379
4006 8397
TIME...MOT...LOC 1826Z 286DEG 29KT 4020 8414
HICKMANSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT FRI JUL 17 2015
INZ050-OHZ042-172000-
WAYNE IN-DARKE OH-
330 PM EDT FRI JUL 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE AND SOUTHERN
DARKE COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH
OF FOUNTAIN CITY...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...NEW MADISON...FOUNTAIN CITY...WAYNE LAKES...
GETTYSBURG...BETHEL...HOLLANSBURG...PALESTINE...UNION CORNERS...
SHARPS CROSSING...PIKEVILLE...ABBOTTSVILLE AND SHARPEYE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4001 8481 4015 8481 4018 8449 4005 8446
3994 8455 3996 8495 4001 8496
TIME...MOT...LOC 1929Z 266DEG 27KT 4006 8487
HATZOSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT FRI JUL 17 2015
INZ050-172015-
WAYNE IN-
339 PM EDT FRI JUL 17 2015
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL WAYNE COUNTY UNTIL 415
PM EDT...
AT 338 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...AND ANOTHER STRONG THUNDERSTORM NEAR ECONOMY.
THESE STORMS ARE MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...CAMBRIDGE CITY...HAGERSTOWN...FOUNTAIN
CITY...DUBLIN...FRANKLIN...GREENS FORK...EAST GERMANTOWN...SPRING
GROVE...ECONOMY...MOUNT AUBURN...JACKSONBURG AND WILLIAMSBURG.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3987 8522 3987 8520 4000 8520 4001 8491
3978 8489 3981 8522
TIME...MOT...LOC 1938Z 275DEG 24KT 3997 8512
HATZOSSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
405 PM EDT FRI JUL 17 2015
INZ050-172030-
WAYNE IN-
405 PM EDT FRI JUL 17 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE COUNTY UNTIL 430
PM EDT...
AT 405 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...HAGERSTOWN...FOUNTAIN CITY...GREENS FORK...
SPRING GROVE...JACKSONBURG...INTERSTATE 70 AT EXIT 145 AND
WILLIAMSBURG.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3986 8517 3995 8515 3996 8491 3985 8485
3978 8496
TIME...MOT...LOC 2005Z 272DEG 24KT 3990 8508
HATZOSThe Indianapolis radar (KIND), 107 km away, was scanning. The volume nearest the first event began at 20:17 UTC.
6 hail, 5 thunderstorm wind, 3 flash flood. Local standard time, as filed.
A large tree was downed near the intersection of Old Michigan Road and W County Road 650 N.
Multiple trees were downed, blocking the road near Jac-Cen-Del High School.
Numerous trees were downed along US Route 421 between Osgood and Versailles.
A car port was damaged on Hasmer Hill Road.
Numerous small trees were downed.
Water was flowing across several sections of South Friendship Road. Numerous roads were inundated.
Water was flowing across S County Road 400 E near US Route 50.
Water was flowing over a bridge on W County Road 200 S.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2015Every state in 2015This day in weather historyWarnings in Indiana, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590764, 590765, 590767, 590768, 590769, 590772, 590826, 590827, 590828, 590831, 590855, 592187, 592188, 592193.